# SDR CALA2013090290937

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,098 hours, 23,736 cycles
- Engine: Pwa PW2040
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE SEC CONT MESSAGE ON EICAS.  CLEANED ELECTRICAL CONNECTIONS ON RT HAND ELECTRONIC ENGINE CONTROL.  CREW RAN ENGINES, EICAS MESSAGE CLEARED.
